Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 13, 2010, 12:58 AM CDT for Beaver County, Oklahoma; 4 counties in Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2010, 12:58 AM CDT (05:58 UTC)
- Expired
- Jun 13, 2010, 3:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beaver County, OK, Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 111 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 2:54 AM CDT | FLASH FLOOD | 4 Nw Spearman, TX | WATER 5 TO 6 FEET DEEP WITH SEVERAL ROADS CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 116 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1601 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
464 WGUS54 KAMA 130558 FFWAMA OKC007-TXC195-233-357-393-130800- /O.NEW.KAMA.FF.W.0007.100613T0558Z-100613T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1258 AM CDT SUN JUN 13 2010 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME SOUTHWESTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA... HANSFORD COUNTY IN THE PANHANDLE OF TEXAS... THIS INCLUDES THE CITY OF SPEARMAN... NORTHERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS... OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS... THIS INCLUDES THE CITY OF PERRYTON... NORTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 300 AM CDT * AT 1255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. HEAVY RAINFALL HAS BEEN FALLING IN THIS AREA OVER THE PAST SEVERAL HOURS WITH MANY LOCATIONS REPORTING WATER COVERING THE ROADS MAKING THEM IMPASSIBLE. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKA... MORSE...GRUVER AND FARNSWORTH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3588 10094 3585 10161 3649 10161 3650 10057 $$ CLK
1 follow-up statement
182 WGUS74 KAMA 130710 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 210 AM CDT SUN JUN 13 2010 OKC007-TXC195-233-357-393-130800- /O.CON.KAMA.FF.W.0007.000000T0000Z-100613T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEAVER OK-HANSFORD TX-OCHILTREE TX-ROBERTS TX-HUTCHINSON TX- 210 AM CDT SUN JUN 13 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTHERN HUTCHINSON...NORTHWESTERN ROBERTS...OCHILTREE...HANSFORD AND EXTREME SOUTHWESTERN BEAVER COUNTIES... AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. HEAVY RAINFALL HAS RESULTED IN WATER COVERING SOME OF THE ROADS MAKING THEM IMPASSIBLE. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKA...SPEARMAN...PERRYTON...GRUVER AND FARNSWORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR CENTRAL OKLAHOMA AND CENTRAL TEXAS. && LAT...LON 3588 10094 3585 10161 3649 10161 3650 10057 $$ CLK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 10:24 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 12, 10:24 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1024 PM CDT SAT JUN 12 2010 .UPDATE... STORMS CONTINUE ACROSS THE TX/OK PANHANDLES AND HAVE ALSO INCREASED IN AREAL COVERAGE. THE 00Z AMA SOUNDING INDICATES AMPLE MOISTURE/INSTABILITY WHICH WILL SUPPORT CONVECTION TONIGHT. IN ADDITION A 30-40 KT LOW LEVEL WILL AID TO SUSTAIN CONVECTION OVERNIGHT. WENT AND INCREASED POPS ACROSS THE AREA THROUGH 12Z SUNDAY WITH LIKELY POPS ACROSS THE OK PANHANDLE AND THE NORTHERN TX PANHANDLE. ALSO INCREASED QPF AS REPORTS FROM SPOTTERS AND MEDIA HAVE INDICATED QUITE A BIT OF RAINFALL HAVE FALLEN. NEW SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 4 AM FOR MOST OF THE AMA CWA AND UPDATED PUBLIC PRODUCTS HAVE BEEN SENT. CLK && .PREV DISCUSSION... /ISSUED 648 PM CDT SAT JUN 12 2010/ AVIATION... 0000 UTC TAFS...QUASI STATIONARY FRONTAL BOUNDARY LIES ACROSS THE TX PANHANDLE. CONVECTION HAS INITIATED ALONG AND NORTH OF THIS BOUNDARY THIS AFTERNOON AND EVENING...WITH STORMS MOVING TO THE NORTHEAST. HAVE INCLUDED PREVAILING -TSRA AT KDHT/KGUY TROUGH ABOUT 02-03Z BUT EXPECT CONDITIONS TO REMAIN VFR WITH THESE STORMS. CURRENT VIS SATELLITE IMAGERY INDICATES AN EXPANSIVE CU FIELD IN EASTERN NM/WEST TX. SPC MESOSCALE ANALYSIS SHOWS SBCAPE OF 2500-3000 J/KG SO WOULD NOT BE SURPRISED TO SEE ADDITIONAL STORMS FIRING IN THE SOUTHERN TX PANHANDLE. WITH THIS IN MIND HAVE CB REMARKS AT KAMA FROM 02Z AS TIMING OF WHEN ANY STORM WILL AFFECT THE TERMINAL LOOKS UNCERTAIN. BEYOND THE SHORT TERM...TAF FORECAST IS PROBLEMATIC WITH THE PLACEMENT OF THIS FRONT. THE GFS WANTS TO LIFT THE FRONT TO THE NORTH WHILE THE NAM PUSHES THE FRONT THROUGH THE TERMINALS LATE TONIGHT. FOR NOW DECIDED TO LEAN TOWARD THE NAM SOLUTION ALTHOUGH WILL HAVE TO MONITOR THE 00Z MODEL RUNS FOR BETTER CLARIFICATION IN THIS SCENARIO. AMPLE LOW LEVEL MOISTURE WILL ALSO LED TO DETERIORATING CIGS OVERNIGHT. HAVE AN OVC MVFR DECK IN BUT I MAY BE TOO OPTIMISTIC WITH THIS. FURTHER AMENDMENTS WILL MOST LIKELY BE NEEDED THROUGH THE EVENING. CLK PREV DISCUSSION... /ISSUED 317 PM CDT SAT JUN 12 2010/ DISCUSSION... SHORT DISCUSSION TODAY GIVEN ONGOING CONVECTION. OBVIOUSLY SEVERE POTENTIAL EXISTS ACROSS THE PANHANDLES TODAY ALONG WITH THE THREAT FOR ISOLD TORNADOES. MOST FAVORED AREA ALONG STATIONARY FRONT WHICH WILL SLOWLY LIFT NORTH AS A WARM FRONT THIS EVENING. ALSO EXPECTING A HEAVY RAIN THREAT AS PW VALUES SHOULD INCREASE ABOVE 1.5 INCHES ACROSS MUCH OF THE CWA. MORE SHOWERS AND THUNDERSTORMS AGAIN EXPECTED TOMORROW AS THE WARM FRONT SURGES BACK SOUTH AS A COLD FRONT. GIVE HOW POORLY THE GFS HAS HANDLED RECENT COLD FRONTS...DECIDED TO TREND CLOSE TO THE NAM SOLUTION WHICH BRING THE FRONT INTO THE SOUTHERN TEXAS PANHANDLE BY THE AFTERNOON. SO COOLED OFF TEMPS ACROSS MUCH OF THE CWA...AND INCREASED POPS. ONCE AGAIN...THE HEAVY RAIN THREAT EXISTS THROUGH MONDAY. A STRONGER FRONT WILL PUSH SOUTH ACROSS THE ENTIRE CWA BY EARLY MONDAY MORNING. SO WENT EVEN COOLER ON MONDAY AND KEPT POPS IN THE HIGH END CHANCE RANGE IN EFFECT. KEPT MENTION OF POPS THROUGH TUESDAY BUT THEN CONTINUED THE ONGOING SUB MENTIONABLE POP FORECAST THROUGH THE END OF THE WEEK AS WEAK RIDGING DEVELOPS. CAN NOT COMPLETELY RULE OUT STORMS DURING THIS PERIOD...BUT DID NOT HAVE ENOUGH CONFIDENCE ON A SPECIFIC TIME TO INSERT PRECIP. FIRE WEATHER... NO FIRE WEATHER CONCERNS EXPECTED THROUGH THE EARLY PART OF NEXT WEEK. MOIST AIR IN PLACE ALONG WITH COOLER CONDITIONS BEHIND A COLD FRONT SHOULD KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL THRESHOLDS. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/05
Hazardous weather outlook, Jun 12, 3:45 PM CDT, 9 hours 13 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 345 PM CDT SAT JUN 12 2010 OKZ001>003-TXZ001>020-131100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 345 PM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR THE CENTRAL AND NORTHEASTERN TEXAS PANHANDLE AND THE EASTERN OKLAHOMA PANHANDLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE WESTERN OKLAHOMA AND TEXAS PANHANDLES. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THAT DEVELOP MAY BE SEVERE ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION... HEAVY RAIN WILL BE POSSIBLE ESPECIALLY DURING THE EVENING AND OVERNIGHT HOURS LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION SUNDAY THROUGH TUESDAY. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER ACTIVATION MAY ALSO BE NEEDED TOMORROW AND MONDAY. WYNNE
In the hours before
Special weather statement, Jun 12, 10:44 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1044 PM CDT SAT JUN 12 2010 TXZ011-016-130415- OLDHAM TX-DEAF SMITH TX- 1044 PM CDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT FOR DEAF SMITH AND OLDHAM COUNTIES. AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 7 MILES SOUTH OF SIMMS...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. SJOHNSON
Local storm report, Jun 12, 10:58 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1058 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL SPEARMAN 36.20N 101.19W
06/12/2010 E1.00 INCH HANSFORD TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1000675
GOEHRINGSpecial weather statement, Jun 12, 11:15 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1115 PM CDT SAT JUN 12 2010 TXZ016-130445- DEAF SMITH TX- 1115 PM CDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT FOR DEAF SMITH COUNTY. AT 1111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 20 MILES WEST OF HEREFORD...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. SJOHNSON
Special weather statement, Jun 12, 11:35 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1135 PM CDT SAT JUN 12 2010 TXZ011-012-130500- OLDHAM TX-POTTER TX- 1135 PM CDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT FOR POTTER AND OLDHAM COUNTIES. AT 1134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF VALLEY DE ORO...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. SJOHNSON
Special weather statement, Jun 12, 11:58 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1158 PM CDT SAT JUN 12 2010 TXZ007-008-012-130530- HUTCHINSON TX-MOORE TX-POTTER TX- 1158 PM CDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT FOR POTTER...MOORE AND HUTCHINSON COUNTIES. AT 1157 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS FROM 7 MILES EAST OF FOUR WAY TO 16 MILES SOUTH OF MASTERSON...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. SJOHNSON
Special weather statement, Jun 13, 12:44 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1244 AM CDT SUN JUN 13 2010 OKZ003-130630- BEAVER OK- 1244 AM CDT SUN JUN 13 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT FOR BEAVER COUNTY. AT 1242 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM OVER GRAY...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. JOHNSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:25 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 95 min |
| Jun 12, 7:38 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 97 min |
| Jun 12, 8:53 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 97 min |
| Jun 12, 8:57 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 93 min |
| Jun 12, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 90 min |
| Jun 12, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 97 min |
| Jun 12, 10:41 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 64 min |
| Jun 13, 12:17 AM CDT | Areal Flood Advisory | AMA | Beaver, Texas | 3 hr |
| Jun 13, 1:01 AM CDT | Severe Thunderstorm Warning | AMA | Beaver | 59 min |
| Jun 13, 1:48 AM CDT | Severe Thunderstorm Warning | AMA | Beaver | 3 min |
| Jun 13, 1:14 PM CDT | Flash Flood Watch | AMA | Beaver, Texas | 23 hr |
| Jun 13, 3:11 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 79 min |
| Jun 13, 3:56 PM CDT | Tornado Warning | AMA | Beaver | 49 min |
| Jun 13, 4:05 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 55 min |
| Jun 13, 4:33 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 57 min |
| Jun 13, 4:35 PM CDT | Tornado Warning | AMA | Beaver | 40 min |
| Jun 13, 4:54 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 66 min |
| Jun 13, 4:58 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 62 min |
| Jun 13, 5:14 PM CDT | Areal Flood Advisory | AMA | Beaver | 3 hr |
| Jun 13, 5:19 PM CDT | Tornado Warning | AMA | Beaver | 41 min |
| Jun 13, 5:29 PM CDT | Flash Flood Warning | AMA | Beaver | 3 hr |
| Jun 13, 5:52 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 53 min |
| Jun 12, 7:01 PM CDT | Flash Flood Warning | AMA | Dallam, Hansford, Hartley, Hutchinson, Moore, Ochiltree and 2 more | 6 hr |
| Jun 12, 9:02 PM CDT | Tornado Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 58 min |
| Jun 12, 10:20 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Oldham | 55 min |
| Jun 12, 10:38 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 67 min |
| Jun 12, 11:21 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Randall | 54 min |
| Jun 12, 11:41 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 64 min |
| Jun 13, 12:07 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Randall | 53 min |
| Jun 13, 12:26 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 64 min |
| Jun 13, 2:04 AM CDT | River Flood Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 19 hr |
| Jun 13, 3:11 AM CDT | Areal Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 13 hr |
| Jun 13, 4:23 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 67 min |
| Jun 13, 4:40 PM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 4 hr |
| Jun 13, 5:50 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 55 min |
| Jun 13, 6:37 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 53 min |
| Jun 13, 6:45 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 60 min |
Nearby
Flash Flood Warnings in Texas, 2010Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.